# SDR U9FR20170124001

- Difficulty date: January 20, 2017
- Submitted: January 24, 2017
- Operation: General aviation
- Aircraft: N519A
- Make and model: Beech C90
- Aircraft serial: LJ928
- Aircraft time: 10,350 hours
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 25651
- Condition: Arced
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI THE ODOR OF BURNED WIRING WAS NOTED BY A CREW MEMBER. DURING FURTHER INVESTIGATION, A WHISP OF SMOKE WAS NOTED IN THE CABIN AREA. TAXI OPERATION WAS ABORTED AT THIS TIME. AIRCRAFT WAS BROUGHT TO MAINTENANCE WHERE IT WAS DISCOVERED THAT THE "+" TERMINAL ON THE LEFT AFT CABIN READING LIGHT HAD BROKEN CAUSING IT TO ARC AGAINST THE LAMP HOUSING. IT SHOULD BE NOTED THAT THERE IS A BLACK RUBBER INSULATING COVER OVER THE "+" AND GROUND TERMINALS THAT MUST BE REMOVED IN ORDER TO VISUALLY CHECK THE CONDITION OF THE TERMINALS AND WIRING CONNECTIONS.
